# SDR PAI5201302261142

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N6458
- Make and model: Beech 58
- Aircraft serial: TH1495
- Aircraft time: 8,408 hours
- Engine: Cont IO550C
- Engine time: 489 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 96950004131
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED RT ENGINE EGT INDICATOR INOPERATIVE IN CRUISE FLIGHT.  MX FOUND EXHAUST STACK BROKEN IN 2 JUST FORWARD OF EGT PROBE.  NO DAMAGE TO COWLING NOTED.
